# SDR ASAA0380408

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURNG 30K CHECK, FOUND LONGERON 28L CORRODED IN FORWARD CARGO BAY AT FS 231.  REPLACED DAMAGED SECTION PER SRM 53-02.  (M)
